# SDR 9802753213

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- System (JASC): 2120 · Air Distribution System
- Part: Skin Valve
- Part number: VFT300A1AMDTA
- Condition: Inoperative
- Location: E/E Compt
- Part time: 13,428 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOLLOWING TAKEOFF, CREW UNABLE TO PRESSURIZE THE AIRCRAFT.  RETURNED TO MCO AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE AVIONICS EQUIPMENT COOLING SKIN AIR OUTLET VALVE, OPERATIONAL CHECK OK.
